# SDR UIEA2023071300756

- Difficulty date: July 13, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 104,591 hours, 22,296 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 DISCHARGED COMPLETELY THROUGH FO'S REGULATOR IN MASSIVE AND SUDDEN LEAK( FOUND FO'S OXYGEN MASK BOX CONNECTION HOSE BLOWN OFF AND MASSIVELY LEAKING. REMOVED AND REPLACED CONNECTION HOSE ASSY IAW AMM 20-11-00, OPS AND LEAK CHECHED GOOD IAW AMM 35-11-00.  )
